Alert archive / Ohio / Frost Advisories in 2020
Frost Advisory 4, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at May 12, 2020, 12:22 PM EDT for 26 counties in Ohio; Erie County, Pennsylvania. It took effect at May 13, 2020, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2020, 12:22 PM EDT (16:22 UTC)
- In effect from
- May 13, 2020, 2:00 AM EDT
- Expired
- May 13, 2020, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
All 27 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 45 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
373 WWUS71 KCLE 121622 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 1222 PM EDT Tue May 12 2020 OHZ014-023-033-PAZ002-003-130030- /O.NEW.KCLE.FZ.W.0007.200513T0600Z-200513T1300Z/ Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford- Including the cities of Jefferson, Warren, Youngstown, Edinboro, and Meadville 1222 PM EDT Tue May 12 2020 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...In Pennsylvania, Southern Erie and Crawford Counties. In Ohio, Ashtabula Inland, Trumbull and Mahoning Counties. * WHEN...From 2 AM to 9 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-130030- /O.NEW.KCLE.FR.Y.0004.200513T0600Z-200513T1300Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Mentor, Chardon, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Marion, Mount Gilead, Millersburg, Mount Vernon, Ashtabula, and Erie 1222 PM EDT Tue May 12 2020 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 2 AM to 9 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
4 follow-up statements
355 WWUS71 KCLE 121953 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 353 PM EDT Tue May 12 2020 OHZ014-023-033-PAZ002-003-130400- /O.CON.KCLE.FZ.W.0007.200513T0600Z-200513T1300Z/ Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford- Including the cities of Jefferson, Warren, Youngstown, Edinboro, and Meadville 353 PM EDT Tue May 12 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...In Pennsylvania, Crawford and Southern Erie Counties. In Ohio, Ashtabula Inland, Mahoning and Trumbull Counties. * WHEN...From 2 AM to 9 AM EDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-130400- /O.CON.KCLE.FR.Y.0004.200513T0600Z-200513T1300Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Mentor, Chardon, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Marion, Mount Gilead, Millersburg, Mount Vernon, Ashtabula, and Erie 353 PM EDT Tue May 12 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 2 AM to 9 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
244 WWUS71 KCLE 130131 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 931 PM EDT Tue May 12 2020 OHZ014-023-033-PAZ002-003-131100- /O.CON.KCLE.FZ.W.0007.200513T0600Z-200513T1300Z/ Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford- Including the cities of Jefferson, Warren, Youngstown, Edinboro, and Meadville 931 PM EDT Tue May 12 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...In Pennsylvania, Crawford and Southern Erie Counties. In Ohio, Ashtabula Inland, Mahoning and Trumbull Counties. * WHEN...From 2 AM to 9 AM EDT Wednesday. * IMPACTS...Sub-freezing temperatures and frost will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those who have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-131100- /O.CON.KCLE.FR.Y.0004.200513T0600Z-200513T1300Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Mentor, Chardon, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Marion, Mount Gilead, Millersburg, Mount Vernon, Ashtabula, and Erie 931 PM EDT Tue May 12 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 2 AM to 9 AM EDT Wednesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
538 WWUS71 KCLE 130724 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 324 AM EDT Wed May 13 2020 OHZ014-023-033-PAZ002-003-131300- /O.CON.KCLE.FZ.W.0007.000000T0000Z-200513T1300Z/ Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford- Including the cities of Jefferson, Warren, Youngstown, Edinboro, and Meadville 324 AM EDT Wed May 13 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30. * WHERE...In Pennsylvania, Crawford and Southern Erie Counties. In Ohio, Ashtabula Inland, Mahoning and Trumbull Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-131300- /O.CON.KCLE.FR.Y.0004.000000T0000Z-200513T1300Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Mentor, Chardon, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Marion, Mount Gilead, Millersburg, Mount Vernon, Ashtabula, and Erie 324 AM EDT Wed May 13 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 34 will result in frost formation. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
817 WWUS71 KCLE 131306 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 906 AM EDT Wed May 13 2020 OHZ014-023-033-PAZ002-003-131415- /O.EXP.KCLE.FZ.W.0007.000000T0000Z-200513T1300Z/ Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford- Including the cities of Jefferson, Warren, Youngstown, Edinboro, and Meadville 906 AM EDT Wed May 13 2020 ...FREEZE WARNING HAS EXPIRED... Temperatures have warmed into the 40's areawide allowing the freeze warning to expire. $$ OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-131415- /O.EXP.KCLE.FR.Y.0004.000000T0000Z-200513T1300Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Mentor, Chardon, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Marion, Mount Gilead, Millersburg, Mount Vernon, Ashtabula, and Erie 906 AM EDT Wed May 13 2020 ...FROST ADVISORY HAS EXPIRED... Temperatures have warmed into the 40's areawide allowing the frost warning to expire. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 12, 10:03 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 12, 10:03 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1003 AM EDT Tue May 12 2020 .SYNOPSIS... High pressure builds east across the Ohio Valley today through tonight, located over the mid-Atlantic by Wednesday. A warm front extending from a low over the upper Midwest will move north across the area on Thursday. A cold front extending from this same low will move into the area on Friday, possibly settling across Ohio and Pennsylvania as a stationary front over the weekend. && .NEAR TERM /THROUGH WEDNESDAY/... Some light returns being observed on radar ahead of the pressure trough this morning. It's quite unlikely that any of this is reaching the ground right now given observed dewpoint depressions of around 10 to 15 degrees. As this pressure trough propagates southeast, some precipitation could flare up this afternoon/evening towards east-central Ohio and possibly into northwest Pennsylvania. Most hi-res guidance have at least a few scattered showers developing mainly between 18Z-00Z. Increased PoPs to around 20 percent for now for a small area of the CWA this afternoon, will increase further if model trends continue to indicate showers this afternoon. Also made some adjustments to temperature for this afternoon and into tonight. It gets fairly cold again tonight, frost/freeze headlines will likely be needed. Will wait for more 12Z model guidance to come in before making a decision in that regard. Original Discussion... For early today, will need to contend with stratus, currently from the Cleveland area east, exiting the area to the east and southeast. Concerned that movement could stall a couple hours due to the lake but otherwise, deck should exit most of the area by or shortly after sunrise. otherwise, to the west, skies were clear however models show a weak trough approaching from the northwest. Satellite shows mid clouds developing in central Lower Michigan moving ese. Current trajectory will take this developing area of clouds across Lake Erie and into nern Ohio and nwrn PA this morning. Could see a few hours of broken skies but on balance expecting a sunny to partly cloudy day. Tonight, high pressure continues. Will continue with clear to partly cloudy skies. Main problem again of course will be frost/freeze which I think has a better chance than this morning. Will most likely need headlines but would prefer ending the current headlines before issuing more. Frost and low temps however will be in the forecast. For Wednesday, the high will drift to the Mid Atlantic coast allowing a warm front to approach the lower Ohio Valley. Could begin to see an increase in CI/CS from the southwest during the afternoon but on balance again, expect a sunny/partly cloudy day. Highs today from the upper 40s in nwrn PA to the upper 50s far west. The warmup gets under way Wednesday with highs from near 50 far northeast to the lower 60s far southwest. Much warmer temps to follow. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... An abrupt pattern change commences Wednesday night as a warm front lifts northeast into the area. Low pressure will track east across the Great Lakes Thursday and Thursday night, with a trailing cold front slowly sinking south across the area Friday and Friday night before stalling near or just south of the local area. Shower and thunderstorms chances will increase with the arrival of the warm front by Thursday, although a bulk of the activity may be centered just north of the area through this time, closer to the low track. Pops will increase Friday as the front sinks south across the area, with likely/cat pops in the forecast. Highs Thursday will range from the low 60s across NW PA to the low to mid 70s across north central and northwest Ohio. Highs will be in the upper 60s to mid 70s Friday. && .LONG TERM /SATURDAY THROUGH MONDAY/... The aforementioned boundary will lift back north across the area as a warm front Saturday in response to a quick moving mid level shortwave and attendant deepening surface low moving east into the Great Lakes by Saturday night. Model solutions start to diverge a bit by this time, with the low moving from the Great Lakes into Ottawa sometime Sunday or Sunday night, with a trailing cold front pushing east across the area. This mainly impacts the timing of pops Sunday and Sunday night into Monday. High pressure will be building east across the region sometime Sunday night or Monday. Highs in the low to mid 70s Saturday will be followed by mid to upper 70s Sunday. Monday looks a touch cooler behind the front, with upper 60s to low 70s expected. && .AVIATION /12Z Tuesday THROUGH Saturday/... High pressure will build into the region today. Models do show a trough approaching from the northwest that will bring mid/upper level broken CIGS into the area late morning and early afternoon but otherwise expect VFR conditions to then persist through the day and tonight. Outlook...Non-VFR possible with widespread rain showers and scattered thunderstorms Wednesday night through Saturday. && .MARINE... Northwest winds will continue to weaken across the lake early this morning. Winds will increase out of the west southwest later this morning into the afternoon as a weakening trough crosses the lake. Winds veer north then northeast tonight as high pressure begins to build across the lake. This high will slowly drift southeast across the region through Wednesday night, with light/variable winds increasing out of the east late Wednesday as a warm front lifts towards the lake. Winds become southerly behind the front for Thursday, veering southwest Thursday night as the boundary settles back south towards the lake as a cold front. The front will cross the lake Friday with winds becoming north to northeast Friday night into Saturday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Saunders NEAR TERM...TK/Saunders SHORT TERM...Greenawalt LONG TERM...Greenawalt AVIATION...TK MARINE...Greenawalt
Hazardous weather outlook, May 12, 12:22 PM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1222 PM EDT Tue May 12 2020 OHZ003-006>013-017>022-027>032-036>038-047-089-PAZ001-131630- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Hancock- Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie- 1222 PM EDT Tue May 12 2020 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ014-023-033-PAZ002-003-131630- Ashtabula Inland-Trumbull-Mahoning-Southern Erie-Crawford- 1222 PM EDT Tue May 12 2020 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-131630- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 1222 PM EDT Tue May 12 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 12:22 PM EDT | Freeze Warning | CLE | Ashtabula, Mahoning, Trumbull | 21 hr |
Nearby
Frost Advisories in Ohio, 2020Frost Advisories in Pennsylvania, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.